# SDR AALA20130205006

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 69,106 hours, 24,872 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT LOWER INNER HORIZONTAL STABILIZER SPLICE PLATE.  ACCOMPLISHED REPAIR PER EA B757-55-028188.
